# SDR DHL2006764500

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERIOR SKIN CHAFED AT STA 720E STR 20L, MARKED.  REMOVED FASTENERS FOR ACCESS AT LT FUSELAGE STA 720E STR 20L IAW B727 SRM 51-30-2, CUT OUT DAMAGE AREA DIM 2.5" X 2.25" IAW B727 SRM 53-30-3 FIG 14.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .080 PO 9602727 DIM 12.5" X 8.25" AND 1EA FILLER MAT USED 2024T3 .071 PO 550393 DIM 12.5" X 5" IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 14, TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW SRM 53-30-3 FIG 14 AND 51-30-2.
